On the boundedness of Marcinkiewicz integrals on continual variable exponent Herz spaces

Alexander Meskhi, Humberto Rafeiro, Muhammad Asad Zaighum

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper' we obtain the boundedness of the Marcinkiewicz integral on continual Herz spaces with variable exponent' where all parameters defining the space are variable.

Original languageEnglish
Pages (from-to)105-116
Number of pages12
JournalGeorgian Mathematical Journal
Volume26
Issue number1
DOIs
Publication statusPublished - Mar 1 2019
Externally publishedYes

Keywords

  • Herz spaces
  • Marcinkiewicz integral
  • variable exponent spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'On the boundedness of Marcinkiewicz integrals on continual variable exponent Herz spaces'. Together they form a unique fingerprint.

Cite this